MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; CERVICAL PLATE, 3 LEVEL, 42MM

SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; CERVICAL PLATE, 3 LEVEL, 42MM
Model Number AP1-310042
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Dyspnea (1816); Neck Pain (2433)
Date of Event 01/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Seaspine/orthofix became aware of an event on 02 dec 2025 involving an anterior cervical construct.As per documents received, the patient underwent a posterior c2-c6 revision procedure due to an alleged anterior cervical fusion failure.
 
Additional Manufacturer Narrative
The manufacturer has not received the device, operative reports, medical records, or additional imaging to verify the reported clinical events or evaluate the implanted hardware.The manufacturer cannot confirm that a device malfunction occurred.A definitive root cause cannot be determined.Review of labeling: possible adverse events like other spinal system implants, the following adverse events are possible.This list is not exhaustive: delayed union or nonunion (pseudarthrosis) bending, disassembly, or fracture of implant and components loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain pain, discomfort, or abnormal sensations due to the presence of the device pressure on skin where inadequate tissue coverage exists over the implant, with potential extrusion through the skin dural leak requiring surgical repair cessation of growth of the fused portion of the spine subsidence of the implant into adjacent bone loss of proper spinal curvature, correction, height, and/or reduction increased biomechanical stress on adjacent levels improper surgical placement of the implant causing stress shielding of the graft or fusion mass intraoperative fissure, fracture, or perforation of the spine postoperative fracture due to trauma, defects, or poor bone stock serious complications associated with any surgery may occur.These include, but are not limited to: wound complications, infection, genitourinary disorders, gastrointestinal disorders, respiratory disorders; cardiovascular disorders, including myocardial infarction (heart attack) or arrythmias; neurologic injuries resulting in weakness, paralysis, numbness, tingling, or pain; vascular (blood vessel) injuries, including hemorrhage (bleeding); thrombosis (blood clots) leading to deep venous thrombosis or pulmonary embolism; or death.

Brand Name
ADMIRAL
Common Device Name
CERVICAL PLATE, 3 LEVEL, 42MM
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, CA 92008
MDR Report Key23835415
Report Number3012120772-2025-00066
Device Sequence Number13083425
Product Code KWQ
UDI-Device Identifier10889981278274
UDI-Public10889981278274
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP1-310042
Device Catalogue NumberAP1-310042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AP1-724012 4.0MM FIXED ANGLE SCREW, SELF-TAPPING.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale